# SDR CALA2014112492739

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 78,064 hours, 10,855 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M2 GALLEY ALL EMER LIGHTS FOUND INOPERATIVE.  DURING TROUBLESHOOTING FOUND TERMINAL TB 08 POSITION NR 3 WITH LOOSE PUSHED PIN.  SECURED PIN & OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
